# SDR HALA0700533

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 18,733 hours, 3,611 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 1301273107
- Part serial: RVOC
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR AROUND SEATS 14HJ (NO VISIBLE SMOKE).  POWERED OFF ENTERTAINMENT SYSTEM ODOR DIMINISHED.  FOUND BAD AVU AT SEAT 14HJ REPLACED AVU AND ORCHESTRATED ENTERTAINMENT SYSTEM OPS CKS NORMAL.
